# SDR FDEA200906222207

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 70750050B
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FRAME ASSY STA 1400, SHEAR TIE CORRODED, S24L-S27R.  REMOVED FRAME/ SPLICE IAW SRM 51-40-02.  REMOVED SHEAR TIE IAW SRM 51-40-02.  FABED NEW SHEAR TIE ON MAE TRAV NR T9/795078.  INSTALLED SHEAR TIE IAW SRM 51-40-02.  INSTALLED FRAME/SPLIEC STA 1400, S24L - S27R, IAW SRM 51-40-02.  CATEGORY "A", MAJOR REPAIR.
